# SDR FDEA201305140986

- Difficulty date: May 14, 2013
- Submitted: May 16, 2013
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 68,666 hours, 12,371 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LEVEL OFF, RECEIVED A HYD 3 LEVEL OFF, CHECKED NR 3 HYD  FLUID, IT WAS DECREASING RAPIDLY.  SHUTOFF NR 3 PUMPS AND RMPS.  FLUID KEPT DECREASING TO 0.  REPAIRED WIRING INSULATION AS NEEDED IAW SWPM 20-10-01.  FINSHED INSTALL OF AC 601 APU IAW WC 49T1901.  OPS AND LEAK CHECK GOOD.  FIRE WARNING TEST OF APU GOOD.
